MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Pakistan journal of pharmaceutical sciences · 2020

Report: A case report of Meige syndrome-like blepharospasm caused by ingestion of allopurinol.

LaiMin Luo

Клинический случайСтатьяПеревод в очереди

Аннотация

One case of allopurinol-caused rare adverse reactions was reported. One male 51-year-old patient presented blurred vision, streaming eyes, photophobia and blepharospasm sequentially 1 week after oral administration of allopurinol. Complete remission was obtained after Botulinum toxin was locally injected. Allopurinol may cause Meige syndrome-like blepharospasm, the mechanism of which may be related to the inhibition of dopamine activity by affecting adenosine level in the brain.

Для цитирования: LaiMin Luo. Report: A case report of Meige syndrome-like blepharospasm caused by ingestion of allopurinol.. Pakistan journal of pharmaceutical sciences. 2020.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.